Skip to content
My WebMD Sign In, Sign Up
HELP A MIX GONE BAD
avatar
nopoin posted:
MAY BE TRIGGERING TO SOME.

How come when things start to look like there getting better something else happens? Lately I just don't feel hungry. Last time this happened It only took short period of time before I felt sick every time I would eat. Tonight I took a baby lax, my nightly meds of Buspar and Depakote er and downed a water pill. I forced myself to eat a little bit, drank two tall glasses of water, now I feel like I'm going to be sick. I have never had a problem with food until a couple of months ago. I just recently got my Self- Injury behavior under control or as best I can. How long will this last and will it get worse. I know my eating habits can a symptom of anyone of my disorders, I don't think it's come to that yet but all the same I need some advice.
Reply
 
avatar
Lainey_WebMD_Staff responded:
Hi Nopoin and welcome to the community.

Laxative abuse is very dangerous. If you feel sick please see your doctor or go to your local ER.

I hope you feel better soon please keep us updated.

Soft hugs,

Lainey
 
avatar
nopoin replied to Lainey_WebMD_Staff's response:
Well I made it through today considering how ruff last night was. fear hit me when i was trying to grasp for air in between throwing up, Not only did I get sick, but it messed up my prescription medicines as well, which threw all my disorders into a spin. I think the smartest thing I did today was get rid of everything I took, You see I'm a cutter trying to control my Self- Injury behavior and if that had been factored into everything last night I don't think things would have gotten more manageable today. I hope this is not something that could happen again. I hope.
 
avatar
kathycornflakes replied to nopoin's response:
when did you start this med combination? Sometimes medications can make you less hungry (I am now on wellbutrin and my Dr told me this could happen). Talk to your prescribing Dr.
 
avatar
nopoin replied to kathycornflakes's response:
Well it's been over a month since this new eating habit started. Recently i have back for a medicine check-up, the nurse wasn't happy with what i had to say( that i had been mixing water pills, laxitives or whatever I could to make me throw up. I let her know that half the time i eat cause it's meal time , not really wanting to eat, So i said if I don't want it there i get rid of it, just like my cutting ,l want to be in control of it so I try not to put myself where I will find a need to do it, Not that easy with food. Also by throwing up it messes up my meds. She said she needed to find my weight chart from my last visit. I currently lost 8 pounds in a week and 2 days. I go for my next medicine check in july. I got to get out of this rut.
 
avatar
LoverlyLaurie replied to nopoin's response:
nopoin, i'm sorry you're going through all this. has this past week been any better? ((hugs)) if ok. 8lbs in 9days is alot. i'm sorry you're going through all this sweetie. i'm sort of going through something similar regarding just feeling bad in general when it comes to food/eating. i'm glad you told the nurse about whats going on. did you tell your dr? did they change your meds any? thinking of you hun xx
We are all in the gutter, but some of us look at the stars. -Oscar Wilde www.youtube.com/user/ChaosInAGlassCage
 
avatar
nopoin replied to LoverlyLaurie's response:
To LOVERLY LAURIE.........This week 5-16-5-20 has been very busy with pre k graduations at work. It's been ok, better than last, I took myself off one of my meds, Very stupid mistake. So back on that medicine I eat when I feel like it which is about one meal and 2 snacks a day. supposed to eat at least 1500 calories a day. I average about 987 a day. I did email my therapist and I followed up with a phone call to him this week. He is aware of the things that have been happening. At least I drinking plenty of water. I hope next week gets better


Spotlight: Member Stories

i I'm 24 from Brooklyn New York I would like to start by saying that I always been an nice guys used to be very shy around people and timid when I...More

Helpful Tips

How to more easily read discussions
Exchanges provide a more dynamic way to keep up with ongoing discussions. But If you're finding how discussions and responses are ... More
Was this Helpful?
11 of 22 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.